# SDR DALA2022112107486

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 69,817 hours, 9,227 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3314 3R ARMING/SAFE DOOR PIN NOT SECURING IN WHEN INSTALLED. CORRECTIVE ACTION: UNABLE TO DUPLACATE FAULT, PIN INSTALLATION CHECKS GOOD. (9150555)
